# SDR SWIA202005070547

- Difficulty date: April 23, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 42,552 hours, 36,229 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS559.00 FLOOR BEAM STRAP BETWEEN LBL 27 AND PRESSURE FLOOR SILL CORRODED IN SEVERAL AREAS (MARKED)      (48 MO INSP) RO 5/6/2020   REMOVED CORRIOSON AND MEASURED REMNAING MATERIAL THICKNESS. FOUND RAMAINING MATERIAL THICKNESS TO BE OUT OF LIMITS REF CRJ 200 SRM. ORDERED AND REPLACED WITH NEW LH PRESSURE FLOOR STRAP AT FS559.00 REF CRJ 200 SRM AND BOMBARDIER DWG. RESTORED FINISH AND PRESSURE CHECKS GOOD. COMPLIED WITH TASK CARD
